# SDR SWAA2024020950593

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 38,562 hours, 17,665 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Limits
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR ESCAPE SLIDE PRESSURE GAUGE NEEDLE IS IN THE RED BAND.<[01] REF MXI# TTG8Q00RFNZX FOR R/R REF MT 725-61-06 OF FWD SVC DOOR ESCAPE SLIDE DUE TO NEEDLE BEING IN RED BAND.
